Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 32, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at May 28, 2013, 6:49 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2013, 6:49 PM EDT (22:49 UTC)
- Expired
- May 29, 2013, 10:25 AM EDT
- In force
- 16 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
590 WHUS72 KKEY 282249 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 649 PM EDT TUE MAY 28 2013 GMZ031>035-042>044-052>055-072>075-290330- /O.NEW.KKEY.SC.Y.0032.130528T2249Z-130529T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 649 PM EDT TUE MAY 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL WATERS SURROUNDING THE FLORIDA KEYS. THIS INCLUDES FLORIDA BAY...THE NEARSHORE GULF WATERS NORTH OF THE MIDDLE AND LOWER KEYS WESTWARD TO THE FIVE FATHOM LINE...THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...THE WATERS OF THE SOUTHEASTERN GULF OF MEXICO AROUND REBECCA SHOAL AND DRY TORTUGAS LIGHT...AND THE FLORIDA STRAITS OUT 60 NM FROM OCEAN REEF TO 20 NM WEST OF THE DRY TORTUGAS. * WINDS AND WAVES...EAST TO SOUTHEAST WINDS WILL AVERAGE AROUND 20 KNOTS...AND GUSTY. SEAS WILL BUILD TO 5 TO 6 FEET...EXCEPT 7 TO 8 FEET IN THE GULF STREAM. ROUGH SEAS OF 2 TO 4 FEET ARE LIKELY IN HAWK CHANNEL AND IN THE SHALLOW GULF WATERS INSIDE THE FIVE FATHOM LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FUTTERMAN
3 follow-up statements
548 WHUS72 KKEY 290221 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1021 PM EDT TUE MAY 28 2013 GMZ031>035-042>044-052>055-072>075-290900- /O.CON.KKEY.SC.Y.0032.000000T0000Z-130529T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1021 PM EDT TUE MAY 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST TO SOUTHEAST WINDS WILL AVERAGE AROUND 20 KNOTS AND GUSTY OVERNIGHT. COMBINED SEAS WILL AVERAGE 5 TO 6 FEET ACROSS THE ATLANTIC WATERS...EXCEPT 7 TO 8 FEET IN THE GULF STREAM. ROUGH SEAS OF 2 TO 4 FEET ARE LIKELY IN HAWK CHANNEL AND IN THE SHALLOW GULF WATERS NORTH OF THE LOWER AND MIDDLE KEYS AND INSIDE THE FIVE FATHOM LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAF
768 WHUS72 KKEY 290830 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 430 AM EDT WED MAY 29 2013 GMZ031>035-042>044-052>055-072>075-291500- /O.EXT.KKEY.SC.Y.0032.000000T0000Z-130529T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 430 AM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY IN EFFECT... MORNING... * WINDS AND WAVES...EAST TO SOUTHEAST WINDS WILL AVERAGE AROUND 20 KNOTS AND GUSTY THIS MORNING. EXPECT SEAS OF UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
045 WHUS72 KKEY 291425 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1025 AM EDT WED MAY 29 2013 GMZ031>035-042>044-052>055-072>075-291530- /O.CAN.KKEY.SC.Y.0032.000000T0000Z-130529T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1025 AM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. HOWEVER...EAST TO SOUTHEAST WINDS OF 15 TO 20 KNOTS WITH HIGHER GUSTS WILL PROMPT AN EXERCISE CAUTION HEADLINE FOR ALL KEYS COASTAL WATERS. AND AS USUAL...WINDS AND SEAS WILL BE HIGHER NEAR SHOWERS AND ISOLATED THUNDERSTORMS. $$ APA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at May 28, 3:47 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 28, 3:47 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 347 PM EDT TUE MAY 28 2013 .DISCUSSION... TODAY HAS BEEN CLOUDY...RAINY...AND OCCASIONALLY STORMY ACROSS THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. CURRENTLY...AIR TEMPERATURES IN MOST ISLAND COMMUNITIES ARE WITHIN A FEW DEGREES OF 80F...COOLER WHERE RECENT RAINS HAVE FALLEN...AND WARMER WHERE IT HAS BEEN RAIN-FREE FOR A FEW HOURS. EASTERLY BREEZES PREVAIL ACROSS THE SERVICE AREA. THE SYNOPTIC SITUATION FEATURES A SOMEWHAT COMPLEX ARRANGEMENT OF ATMOSPHERIC FORCES INVOLVING THE COUPLING OF FORCE FIELDS ASSOCIATED WITH A SLOW-MOVING UPPER-TROPOSPHERIC SHORT-WAVE TROUGH OVER THE EASTERN GULF OF MEXICO AND A LOWER-TROPOSPHERIC CYCLONIC VORTICITY AND CONVERGENCE ZONE FROM WESTERN CUBA TO THE NORTHERN BAHAMAS. FORCING FOR LARGE-SCALE ASCENT COINCIDES WITH THE NORTHERN PORTION OF A LARGE PLUME OF RICH TROPICAL MOISTURE WHICH EXTENDS NORTH FROM THE CARIBBEAN BASIN. AS A CONSEQUENCE...THE LOCAL ATMOSPHERE HAS BEEN ABLE TO MAINTAIN AN UNSTABLY STRATIFIED VERTICAL PROFILE WITH LITTLE OR NO CONVECTIVE INHIBITION. NUMEROUS AREAS OF MESOSCALE CONVERGENCE HAVE SUPPORTED READY INITIATION OF SHOWERS AND THUNDERSTORMS...AND THE DEEP MOIST LAYER HAS FACILITATED LONG-LIVED LAYERS OF NIMBOSTRATUS CLOUDS AND RESULTANT LINGERING AREAS OF RAIN. CLOUDY SKIES WITH HIGH RAIN CHANCES ARE FORECAST TONIGHT AND WEDNESDAY WITH A CHANCE FOR THUNDERSTORMS AND LOCALLY HEAVY RAINFALL AS WELL. FOR WEDNESDAY NIGHT THROUGH SATURDAY...BOTH SKY COVER AND RAIN CHANCES WILL REMAIN WELL ABOVE CLIMATOLOGICAL AVERAGES OWING TO THE PRESENCE OF A DEEP...RICH...TROPICAL MOIST LAYER AND A SYNOPTIC-SCALE VERTICAL MOTION PROFILE WHICH WILL AVERAGE NEUTRAL TO WEAK ASCENT. THE MEAN SEA LEVEL PRESSURE PATTERN EVOLUTION IS SOMEWHAT UNCERTAIN OWING TO THE FACT THAT THE RIDGE WILL REMAIN FAR AWAY TO THE NORTH AND NUMERICAL WEATHER PREDICTION MODELS SHOW VARYING DEGREES OF UNDULATION AND ASSOCIATED WIND SPEED MAXIMA AND MINIMA AROUND THE FLORIDA KEYS. IN THE MEAN...A FRESH TO OCCASIONALLY STRONG EAST TO SOUTHEAST FLOW IS EXPECTED. HOWEVER...NUMEROUS PEAKS AND LULLS ARE LIKELY WITH HOUR-TO-HOUR WIND SPEEDS HIGHLY UNCERTAIN. && .MARINE... SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT...ESPECIALLY IN AND NEAR SHOWERS AND SCATTERED THUNDERSTORMS WHERE LOCALLY GUSTY WINDS... HEAVY DOWNPOURS...AND LIGHTNING STRIKES ARE POSSIBLE. A SMALL CRAFT ADVISORY MAY BE REQUIRED LATER THIS EVENING AS EAST TO SOUTHEAST BREEZES LIKELY SURGE AFTER DARK. WE LIKELY WILL CONTINUE FLIRTING WITH SMALL CRAFT ADVISORY CRITERIA FOR THE NEXT FEW DAYS AS A WAVY PRESSURE PATTERN PERSISTS AT THE SURFACE. SHOWER AND THUNDERSTORM COVERAGE WILL REMAIN WELL ABOVE NORMAL TONIGHT AND WEDNESDAY... WITH RAIN CHANCES FALLING OFF SLOWLY THEREAFTER. && .AVIATION... INTERMITTENT MVFR/IFR CONDITIONS ARE LIKELY AT EYW AND MTH THIS AFTERNOON AND TONIGHT. SUSTAINED EAST TO SOUTHEAST WINDS NEAR 15 KNOTS FROM JUST OFF THE SURFACE TO ABOUT 3000 FEET WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...IN 1916...THE LOW TEMPERATURE IN KEY WEST WAS 68 DEGREES. THIS SET THE DAILY RECORD FOR MINIMUM TEMPERATURE MEASURED IN KEY WEST ON MAY 28TH...A RECORD WHICH STILL STANDS 97 YEARS LATER. TEMPERATURE RECORDS AT KEY WEST DATE BACK TO 1872. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 77 85 78 87 / 80 70 50 50 MARATHON 77 85 78 88 / 80 70 50 50 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........KASPER AVIATION/NOWCASTS.....BS DATA COLLECTION.......JACOBSON VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, May 28, 10:30 AM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 1030 AM EDT TUE MAY 28 2013 FLZ076>078-GMZ031>035-042>044-052>055-072>075-291000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1030 AM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL IMPACT THE FLORIDA KEYS...AS WELL AS NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES AND WIND GUSTS NEAR 30 KNOTS. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS ADJACENT TO THE ISLAND CHAIN. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES AND LOCALLY GUSTY WINDS. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS WEDNESDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BS
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:00 PM EDT | Special Marine Warning | KEY | 60 min | |
| May 27, 9:07 PM EDT | Special Marine Warning | KEY | 53 min | |
| May 27, 10:43 PM EDT | Special Marine Warning | KEY | 32 min | |
| May 28, 3:33 PM EDT | Special Marine Warning | KEY | 57 min | |
| May 28, 4:35 PM EDT | Special Marine Warning | KEY | 55 min | |
| May 28, 5:23 PM EDT | Special Marine Warning | KEY | 52 min | |
| May 28, 6:12 PM EDT | Special Marine Warning | KEY | 63 min |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.